# SDR 2014FA0000713

- Difficulty date: November 6, 2014
- Submitted: December 16, 2014
- Operation: General aviation
- Aircraft: N187CC
- Make and model: Cubcft CC18180
- Aircraft serial: CC180060
- Aircraft time: 191 hours
- Engine: Lyc O360C4P
- Engine time: 191 hours
- Propeller: Mcauly 1A200FA
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: TC5303001
- Part serial: UNK
- Condition: Misaligned
- Location: Zone 400
- Part time: 191 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE IT WAS NECCESARY TO REMOVE THE EXHAUST SYSTEM.  WHEN EXHAUST RISER WAS REMOVED FROM MUFFLER IT WAS NOTED THAT HOLES FOR ALINGMENT PIN/CLAMP WERE NOT IN ALINGMENT WITH EACH OTHER.  THIS CONDITION RESULTED IN THE EXHAUST SYSTEM BEING INSTALLED UNDER TENSION AND IF NOT CORRECTED THIS CONDITION WOULD HAVE CONTINUED DURING REASSEMBLY.
